# SDR DL72S953642

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622373
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 2 L/E SLAT WAS FOUND WITH RIB NR 5 CRACKED.  REPAIRED PER MM 57-54-0.
